# SDR IPXA2016072606363

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 54,821 hours, 14,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY FAILED TEST.  R & R THE BATTERY PACK IAW AMM 33-51-01.
